Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Gravitationsphysik     Collection: Geometric Analysis and Gravitation     Display Documents



  history
ID: 429245.0, MPI für Gravitationsphysik / Geometric Analysis and Gravitation
A universal inequality for axisymmetric and stationary black holes with surrounding matter in the Einstein-Maxwell theory
Authors:Ansorg, Marcus; Hennig, Jörg; Cederbaum, Carla
Date of Publication (YYYY-MM-DD):2009
Title of Journal:Communications in Mathematical Physics
Volume:293
Issue / Number:2
Start Page:449
End Page:467
Review Status:not specified
Audience:Not Specified
Abstract / Description:We prove that in Einstein-Maxwell theory the inequality 8\pi J)2+(4\pi Q2)2< A2 holds for any sub-extremal axisymmetric and stationary black hole with arbitrary surrounding matter. Here J, Q, and A are angular momentum, electric charge, and horizon area of the black hole, respectively.
External Publication Status:published
Document Type:Article
Communicated by:Gerhard Huisken
Affiliations:MPI für Gravitationsphysik/Geometric Analysis and Gravitation
Identifiers:LOCALID:arXiv:0812.2811
URL:http://arxiv.org/abs/0812.2811
DOI:10.1007/s00220-009-0889-y
Full Text:
You have privileges to view the following file(s):
0812.2811v1.pdf  [242,00 Kb] [Comment:arXiv:0812.2811v1 [gr-qc]]  
 
CMP09_0889.pdf  [304,00 Kb] [Comment:Open Access Article]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.